62221members
327557posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Body rash on Herceptin

13 REPLIES 13
Member

Re: Body rash on Herceptin

Hi I to have body rash just finish herceptin soles of feet and palms of hands burning sensation bad stomach cramps bouts of dioreha nails dry and brittle hair thinning thought it might be the letrozole but hope it is hercetin because on letrozole for five years. At least us ladies on herceptin know ther is light at the end of the tunnel sending hugs ❤️Xx

Member

Re: Body rash on Herceptin


@Leekim wrote:
Sam, I am tortured by a rash on my trunk one breast and arm. I have had every cream going and am now on a dose of antihistamines that can only be prescribed by a demotologist. Which, by the way, also recommended buy valtrex online.

I also did a similar one, tell me what dosage did you use?

Member

Re: Body rash on Herceptin

Hi ladies!

I am just reading this forum for the first time in ages.

I am finished herceptin 3 months now.

Went to my gp today cos of several side effects which are annoying me still.

 

I had the very dry skin and body rash you are all concerned about - boobs and underarms while on Herceptin.

Now they are not itchy but my trunk is.

I was given a presciption today for 500 grams of Dermol Cream and Dermol shower gel.

He says it is good.

 

He assures me (and my recent chat with the Consultant did too) that it is definitely the drugs we take.

They target fast growing cells such as cancer cells but also hair, skin and gut cells.  Hence the itchy skin.

 

I actually think mine is a bit less itchy.  Please be assured that it will improve with time.  I am told 3 to 6 months after Herceptin and sometimes up to a year.

 

Keep your spirits up ladies!  I feel an improvement every month.  You will too.  It is slow and the fatigue, sore hands, windy stomach and aching joints will take time to go away.

 

I have just ditched my wig and am trying to get used to it.  I am still very self conscious.

 

I saw this on a cancer poster last week ...Keep positive. Keep passionate. Keep focused. Keep strong.

I got a mental boost from that.

 

Aine XX

 

 

Member

Re: Body rash on Herceptin

As I mentioned to Sam I have a awfully itchy rash it is driving me bonkers. I now take 4 antihistamines daily, I plaster my skin with cream about 10 times a day . I have only had 6//18 herceptin jags
Member

Re: Body rash on Herceptin

Sam, I am tortured by a rash on my trunk one breast and arm. I have had every cream going and am now on a dose of antihistamines that can only be prescribed by a demotologist
Member

Re: Body rash on Herceptin

I get itchy skin to u underarmpit,back,legs,neck it’s so annoying x
Member

Re: Body rash on Herceptin

Hi I have dreadful itching around my back and sides around my ribs. It has also spread to the back of my neck and shoulders.
I am having injections of herceptin but really unsure whether it is related or not.
Member

Re: Body rash on Herceptin

thanks for the advice - will phone gp
Member

Re: Body rash on Herceptin

Sorry to hear you are still suffering with the itchy rash Aine. I still have a bit of a rash on my stomach which I've had since the last stage of chemotherapy, but it isn't sore and doesn't itch. I was worried about it getting worse when I started radiotherapy but it hasn't.

 

My rash isn't really a problem, so as long as it doesn't get worse I can live with it. Yours sounds a lot more serious - it has persisted for some time and the antihistamines don't seem to help. The only thing I can think of that stops itching is E45 Itch Relief cream, but you can't use it on broken skin. If I were you though I think I would telephone the hospital and see what they can to help.

 

For example, they could refer you to a dematologist, who would be better placed to get to the bottom of it and find an effective treatment. You might have to wait a while before you can see one, so the sooner you get referred the better. Speak to your GP if you aren't getting anywhere with the hospital.

 

I hope this helps - let us know how you get on.

Member

Re: Body rash on Herceptin

The hospital told me to go to my gp.

They gave me a script for anti histamines.

Only a little improvement

I stopped taking them after a couple of weeks

The hospital told me to try Piriteze which is stronger

I havent yet

I still have itchy boobs and armpits - usually in public so I cant scratch them!

Im still convinced its the herceptin

Aine 

Member

Re: Body rash on Herceptin

Hi i been getting the same thing its annoying but they said that it could be possible that the herceptin is causing it and it clearly said it on the medicine website  its frustrating but dont give up.

good luck to you 

Member

Re: Body rash on Herceptin

Hi

have had a 'mystery' rash on my neck this weekend ( today I have just had herceptin 16/18 and have only had a localised red/ itchy patch to injection site before)

cath

x

Community Champion

Re: Body rash on Herceptin

Hello Aine, no I do not have any sort of rash. I have heard of people getting it on their face xxx

 

Member

Body rash on Herceptin

Has anyone had bother with an itchy rash on their body?

 

I have had a rash which is itchy on and off around my breasts and up into my armpits.

Also occasionally on my stomach or back.

I take 1 clarityn every morning.

I an reluctant to phone the hospital in case they make a big fuss about it but would like to hear if anyone else has any experience of this.

Thanks

Aine